# SDR UALA2010051101598

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 33,672 hours, 4,139 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Reproducer
- Part number: 9809900001
- Part serial: 63
- Condition: Defective
- Location: Nr 1 Audio
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL 1234 INOPERATIVE.  REPLACED NR 1 AUDIO REPRODUCER, OPS CHECK NORMAL.
